American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12D15) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Grigoriy Blekherman, Gregory G. Smith and Mauricio Velasco. Sums of squares and varieties of minimal degree. J. Amer. Math. Soc. 29 (2016) 893-913.
Abstract, references, and article information   
View Article: PDF

[2] Detlev W. Hoffmann. Pythagoras numbers of fields. J. Amer. Math. Soc. 12 (1999) 839-848. MR 1670858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia